MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR LOCKING N40-O MULTI; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR LOCKING N40-O MULTI; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515057
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material # 515057 batch # 2310305 it was reported by customer that the locking injector is un-luering from the tubing set and is concerned if the injector is compatible with the tubing being used.This led to patient bleeding from the huber needle and a chemo spill verbatim: the locking injector is un-luering from the tubing set.Concerned if the injector is compatible with the tubing being used.I have samples of both injectors from the lot and the tubing being used.Please advise on if they are compatible.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr for device evaluation: one n40 injector sample and three tubing sets, not manufactured by bd, were received for investigation.Through visual inspection, no damage or other defects were observed which could contribute to the reported incident.Functional testing was performed, the injector was luered onto the iv sets without issue and no disconnection occurred.Dimensional testing was performed, including the luer thread, verifying all critical dimensions are within specification.A device history review was performed for reported lot 2310305, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this reported issue.Product undergoes inspections throughout the manufacturing process, including testing to verify all critical dimensions are within specification such as the luer threading.Results were reviewed for the reported lot and no issues were identified.Retained samples from lot 2310305 were used for additional evaluation.All product was inspected, no damage was observed on the product and all luer dimensions were verified to be within the required specifications.It is important to follow the instructions for use when engaging the device with a mating luer component to ensure all luer connections are securely tightened before use.Based on the sample evaluation and quality team's investigation, we are not able to identify a root cause related to our device or manufacturing process at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
INJECTOR LOCKING N40-O MULTI
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19583029
Report Number3003152976-2024-00363
Device Sequence Number3505918
Product Code ONB
UDI-Device Identifier00382905150579
UDI-Public(01)00382905150579
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K201099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number515057
Device Lot Number2310305
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown